# SDR FDEA200901130186

- Difficulty date: January 13, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON L-1 DOOR THRESHOLD AREA HAS CORROSION, APPROX BS 346-361.  REMOVED CHANNEL ON L-1 DOOR THRESHOLD FROM STA 346-STA 361 LT SIDE IAW SRM 51-40-02.  REMOVED CORROSION IAW SRM 53-10-15.  ORIG MAT 0.050 INCH REMAINING MAT 0.041 INCH FOUND TO BE OUT OF LIMIT.  RECEIVED NEW CHANNEL ON MAE TRAVELER T8/774315.  INSTALLED NEW CHANNEL ON STA 346-361 LBL 60 IAW SRM 51-70-12 AND SRM 51-40-02.  THIS IS A CATEGORY "A" MAJOR REPAIR.
